# SDR SWIA2020041750166

- Difficulty date: March 19, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BATT RIB ANGEL AT WS48.30 HAS A CRACK ON AFT END (P/N 600-10204-27).   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED DAMAGED BATT RIB ANGLE AT WS48.30 LHS PER DWG AND CRJ200 SRM.
